# SDR DALA2021092205704

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 51,495 hours, 26,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 - LEFT OVERWING HORIZONTAL EMERGENCY EXIT SIGN LENS IS INCORRECT. CORRECTIVE ACTION: REMOVED LENS F1000600-1 AND INSTALLED F1000600-3 PER A319 AMM 33-51.(8034870)
